# SDR SWAA2018062723108

- Difficulty date: June 15, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15101355
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM CORRODED AT BS 727D+5, RBL 2.5.  REPAIRED CHANNEL PER EA.
